MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no allegations of any system or component failure or malfunction and all components are reported to be functioning well.The patient participated in the decision for where to place the implant initially, however usability of the system was later compromised due to lack of assistance available in the patient's home.All original components remain implanted and in use after moving the ipg to a more usable location.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower back pain.At the time of the initial implant the patient agreed to have the implantable pulse generator (ipg) placed in the lower back area, with the plan to have a spouse help with placing the external components.After having the system implanted the spouse passed away and the patient no longer has consistent assistance to place the external components.The patient reported struggling with using the system independantly and requested to move the ipg to a more lateral position that is easier for the patient to reach without assistance.On (b)(6) 2025 a surgical procedure was performed to move the existing ipg more lateral per the patient's request.No components were replaced and no new components were implanted.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key21915926
Report Number3015425075-2025-00139
Device Sequence Number8729279
Product Code GZF
UDI-Device Identifier00812537036144
UDI-Public(01)00812537036144(11)230921(17)260921
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/21/2026
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown